# SDR ASOA2015032712490

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT WEB AT FS280.00.  REMOVED CORROSION FROM WEB AT LBL 11, FS 280 IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-11-10-201-003-A01, FIG 53-11-10-994-804.  RECEIVED AND COMPLIED WITH EA 32-201-085 AS PERMANENT DISPOSITION MAC6MTC 3/9/15, KF, 3/22/15.
